Results 1 to 2 of 2
2 weeks Valium (almost daily) - will I have withdrawals
  1. #1
    silverback999 is offline New Member
    Join Date
    Apr 2015
    Posts
    14

    Default 2 weeks Valium (almost daily) - will I have withdrawals

    Hi,

    So for the past 2 weeks I've been taking Valium almost daily. It started when I was kicking an opiate addiction (more than 2 weeks clean - yay!).

    Anyway I've probably taken 200mg TOTAL in these 2 weeks. This was almost entirely for sleep. Anyway yesterday was the first day I took none and had something resembling a night of sleep (albeit poor sleep).

    My question is whether I should expect any withdrawals? I have a bit left so could "taper", although I wasn't taking much daily (with a few exceptions).

    Thank you

  2. #2
    SleepAgainSomeday is offline Junior Member
    Join Date
    Apr 2015
    Posts
    29

    Default

    You've probably already answered this yourself but I would say no, you won't have withdrawals from two weeks. But stop taking them, the withdrawals are worse than from opiates.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22